Birth Control - I had my first injection of Depo-Ralovera on the 24th May and this was my forst day?
- 29 May 2013 by help upper
- 29 May 2013
- birth control, side effect, injection, depo
... of bleeding,
First question is - the information that came with the inj says im covered from the time of the inj?? Just wanted to double check!!
And second question is - is it a side effect to the inj to get a itchy vagina - no discharge. please help
First question, yes, if you got your injection within the first five days of your period start then you are protected immediately and do not need back up protection to protect against pregnancy (you still need condoms to protect against STD's if you have multiple partners or casual sex) Second question, a very small percentage have reported vaginitis (which can cause vaginal itching). It would be best for you to tell your prescribing health care professional that you are having this side effect to make sure that you do ont have an active infection starting.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 2 Apr 2011 • 14 answers
Posted 2 Mar 2015 • 1 answer
Posted 19 May 2015 • 1 answer
Posted 17 Mar 2016 • 0 answers
Posted 8 May 2016 • 2 answers